# SDR AWXA0000720

- Difficulty date: October 5, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 33,025 hours, 15,375 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 20499001
- Part serial: 0135
- Condition: Contaminated
- Location: A/C Packs
- Part time: 21,026 hours, 9,443 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THROUGHOUT FLIGHT STRONG ODOR IN CABIN.  REMOVED AND REPLACED OZONE FILTERS.  FOUND APU INLET OIL LEAK, APU MEL''D.
